# SDR SPAA2016110900001

- Difficulty date: October 15, 2015
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 60,489 hours, 36,053 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 727a
- Part time: 60,489 hours, 36,053 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SHEAR TIE AT BS 727A, STRINGER 23L, AFT CARGO BAY AREA
